To much GH induced through supplements?

  1. Registered User
    MentalTwitch's Avatar
    Join Date
    May 2007
    Location
    Chicago
    Posts
    4,516
    Rep Power
    2353

    To much GH induced through supplements?


    So my regular night stack is...
    3-4g GABA
    460mg L-Dopa
    .5-1mg Melatonin
    Piracetam 1g and Choline Cit. 300mg
    All with 1 glass water.

    Now not everynigt i do this i understand tolerance issues but about 3-4 nights.
    about 2-3 weeks now.
    My Q is, this morning i woke up with my hands feeling sore, almost a swollen feeling. Now my house is usually moderatly cold at night/morn but i have been used to that for years and it dint feel like that induced it. It dint stop with hands though, my feet felt a little.."tight" is the best i could describe it.
    I have changed nothign else diet wise or supp. wise. Not cycling either.

    What do you think?
    I posted here since it GH related and dint want a mess in the supp forum.

    Thanks.

  2. Running with the Big Boys
    Board Sponsor
    Royd The Noyd's Avatar
    Join Date
    May 2008
    Location
    Central U.S.
    Posts
    5,172
    Rep Power
    622616

    More likely your getting sick and/or you just had a hard workout the day before.
    ForeRunner Labs
    The Future of Human Performance
    Please LIKE FRL on Facebook

  3. Registered User
    MentalTwitch's Avatar
    Join Date
    May 2007
    Location
    Chicago
    Posts
    4,516
    Rep Power
    2353

    Quote Originally Posted by Royd The Noyd View Post
    More likely your getting sick and/or you just had a hard workout the day before.

    dangit! that is prolly it. I do have a sore throat and stuffy nose...f'n cold. I dint even think of the 2 together. Thanks man. I never had the issue with the supps before thats why i was suprised what was happening. I have some advil on hand so ill work with that some.
    •   
       

  4. Registered User
    datBtrue's Avatar
    Join Date
    Sep 2007
    Posts
    1,173
    Rep Power
    838

    It seems you have hit a sweet spot for GH release.

    Keep in mind that Gaba has two disparate actions.

    Too much and it inhibits GH while lower doses enhance GH secretion owing to its biphasic action on DA neurons.

    So the amount and way you are using Gaba appears to be just right for GH release.

    This coupled with the decrease in somatostatin via L-Dopa and you might have a little bit of an increase in GH going on.

    It won't be very substantial but may be enough to make a positive impact over a period of time if you can sustain it.

    Name:  Pathways.jpg
Views: 176
Size:  151.5 KB
  5. Registered User
    comacho's Avatar
    Join Date
    Nov 2007
    Posts
    388
    Rep Power
    277

    Quote Originally Posted by MentalTwitch View Post
    So my regular night stack is...
    3-4g GABA
    460mg L-Dopa
    .5-1mg Melatonin
    Piracetam 1g and Choline Cit. 300mg
    All with 1 glass water.

    Now not everynigt i do this i understand tolerance issues but about 3-4 nights.
    about 2-3 weeks now.
    My Q is, this morning i woke up with my hands feeling sore, almost a swollen feeling. Now my house is usually moderatly cold at night/morn but i have been used to that for years and it dint feel like that induced it. It dint stop with hands though, my feet felt a little.."tight" is the best i could describe it.
    I have changed nothign else diet wise or supp. wise. Not cycling either.

    What do you think?
    I posted here since it GH related and dint want a mess in the supp forum.

    Thanks.
    MT, looking big bro!

    i might try your stack in the future when taking a break from ghrh

    hope you dont get sick
  6. Registered User
    MentalTwitch's Avatar
    Join Date
    May 2007
    Location
    Chicago
    Posts
    4,516
    Rep Power
    2353

    My throats sore but it has not interfered with any liftin, sleeping, working, etc....

    datB, thanks man. I hope i did hit the sweet spot. When ever i take my stuff before i sleep i feel "full" muscle wise. When i wake up the same but shortly after awakening i feel "flat"
    Im ran something along these line about 4-5 months ago, very closely watched timing and dose and i did lean out some but not loose strength/muscle from what i could tell.

    Def going to keep at this for awhile.
  •   

      
     

Similar Forum Threads

  1. What can be done about progesterone induced gyno?
    By LeanGuy in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 03-25-2008, 07:55 PM
  2. possible B6 induced side effects?
    By charger71 in forum Anabolics
    Replies: 6
    Last Post: 11-08-2007, 02:15 AM
  3. Prolactin induced gyno
    By jaydesiel4651 in forum Anabolics
    Replies: 2
    Last Post: 03-19-2007, 03:14 PM
  4. HGH induced diabetes.
    By crazy gains in forum Anabolics
    Replies: 4
    Last Post: 07-17-2004, 07:17 PM
  5. AAS induced injuries...
    By Jergo in forum Exercise Science
    Replies: 8
    Last Post: 06-04-2004, 04:29 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in